Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rosacgirl

Red Face From Working Out...yikes!

Recommended Posts

I am currently using Retin-A Micro in the strongest dose at night along with Prascion cleanser (sodium sulfacetamide/sulfur) 2x a day. My skin is pretty under control, although I am a little dry and flaky. My problem is that when I work out, my face turns BRIGHT RED. I mean to the point where people have expressed concern. It also burns and itches pretty badly.

Is there anything I can do to help this? I don't want to call the derm, because he will just tell me to come back in.

Share this post


Link to post
Share on other sites

Its because your skin is more sensitive and thin. It will do that until you come off it more than likely. Plus some people just get red faces from working out to begin with. No worries

Share this post


Link to post
Share on other sites

Try waiting at least 20 minutes prior to applying the medication. Will make you much less susceptible to any irritation.

Share this post


Link to post
Share on other sites

Do you work out in the morning after applying your Retin-A at night? This is what I do with my Differin: wash your face with cool water in the morning until you can feel the "residue" rinse off completely. This gets off any residual medication and makes it much more comfortable to work out, in my opinion. Also, make sure you don't have a breeze blowing on your face while exercising, as this will aggravate the redness/irritation problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×